MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; ALIGN RADIAL HEAD SYSTEM

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; ALIGN RADIAL HEAD SYSTEM
Catalog Number ALN-RST-900
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instructions for use for the align radial head system states the following: "the align radial head system should not be used if any of the following are present: active or latent infection, insufficient quantity or quality of bone and/or soft tissue, material sensitivity, or patients who are unwilling or incapable of following post-surgical care instructions." "radial head prosthesis cannot be expected to withstand the activity levels and loads of normal healthy bone and joint tissue.Failure of the component can occur as a result of loss of fixation, strenuous activity, malalignment, trauma, non-union, or excessive loads (estimated body weight equivalent of 350 lbs or greater)." "improper selection, placement, positioning, alignment, or fixation of the implanted components may result in unusual stress conditions, which may lead to a subsequent reduction in the service life of the prosthetic components." "malalignment of the components or inaccurate implantation can lead to excessive wear and/or failure of the prosthesis or anatomical structures." "the patient must be cautioned about the use, limitations, and possible adverse effects of this device, including the possibility of device or treatment failure as a result of loosening, stress, excessive activity, or weight bearing or load bearing, and the possibility of nerve or soft tissue damage related to either surgical trauma or the presence of the device." "potential align radial head system construct failures, such as stress fractures of the bones, loosening of the construct and/or fixation, delayed union, union, or incomplete healing, may occur as a result of non-compliance with post-surgery rehabilitation, excessive wrist and forearm activities, or construct overloading." "patient must avoid placing excessive loads on the implant." engaging in strenuous activity such as weightlifting carries a known risk of treatment failure.The patient experiencing pain while weightlifting 1 year suggests that the construct is being stressed, with improper implantation being a potential contributing factor.
 
Event or Problem Description
A patient is experiencing elbow pain while lifting weights one year after implantation of an align radial head construct, requiring revision surgery.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
ALIGN RADIAL HEAD SYSTEM
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 800
miami, FL 33156
3055967585
MDR Report Key24990542
Report Number3006742481-2026-00004
Device Sequence Number10100640
Product Code KWI
UDI-Device Identifier00841506100166
UDI-Public00841506100166
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172688
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberALN-RST-900
Device Lot NumberAN2403045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite